# SDR SWAA2023060142649

- Difficulty date: April 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+8 WL 208.<[01] REMOVED INTERCOSTAL PER SRM 51-40-05 LOCATED AND DRILLED NEW P/N 141A5410U3AAR PER DWG #141A5410-3 OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION ITEM 1; OK TO INSTALL.;[03] PARTIAL INSTALLED INTERCOSTAL PER DWG# 141A5410-3 AND B737-700 SRM 51-40-02;[04] INSTALLED INTERCOSTAL PER DWG# 141A5410-3 AND B737-700 SRM 51-40-02;[05] INSTALLED INTERCOSTAL PER DWG# 141A5400 AND 141A5410-3 AND B737-700 SRM 51-40-02;[06] VERIFIED MEASUREMENT TABLE COMPLETED.;[07] VERIFIED CORRECTIVE ACTION ITEM 5.
